# SDR JJBA20240618038

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,426 hours, 27,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ONLY OPENS FROM THE OUTSIDE. INSPECTED MAIN CABIN DOOR AND LATCHES. LUBRICATED MCD ACTUATING CAM. OPENED AND CLOSED DOOR SEVERAL TIMES. OPS CHECK SAT.
